Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Results on a weighted Poincaré inequality of complete manifolds


Author: Kwan-hang Lam
Journal: Trans. Amer. Math. Soc. 362 (2010), 5043-5062
MSC (2000): Primary 54C40, 14E20; Secondary 46E25, 20C20
Published electronically: May 17, 2010
MathSciNet review: 2657671
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study manifolds satisfying a weighted Poincaré inequality, which was first introduced by Li and Wang. We generalized their result by relaxing the Ricci curvature bound condition only being satisfied outside a compact set and established a finitely many ends result. We also proved a vanishing result for an $ L^2$ harmonic 1-form provided that the weight function $ \rho$ is of sub-quadratic growth of the distance function, which generalized the Li-Wang result on manifolds with a positive spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54C40, 14E20, 46E25, 20C20

Retrieve articles in all journals with MSC (2000): 54C40, 14E20, 46E25, 20C20


Additional Information

Kwan-hang Lam
Affiliation: Division of Mathematics, National Center for Theoretical Sciences (South), Department of Mathematics, National Cheng-Kung University, Tainan 701, Taiwan
Email: khlam@alumni.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-10-04894-4
PII: S 0002-9947(10)04894-4
Keywords: Weighted Poincar\'e inequality, parallel forms
Received by editor(s): December 17, 2007
Published electronically: May 17, 2010
Additional Notes: This research was partially supported by NSF grant #0503735 and NSC grant 96-2115-M-006-017 of the ROC
Article copyright: © Copyright 2010 American Mathematical Society